# SDR HEEA0016706

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 4011001
- Condition: Fluctuated
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL PRESSURE FLUCTUATES.
